Alert archive / Alabama / River Flood Warnings in 2015

River Flood Warning 12, NWS Mobile, AL

March 21, 2015Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Mar 21, 2015, 9:59 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Mar 25, 2015, 1:00 PM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Mar 21, 2015, 9:59 AM CDT (14:59 UTC)
In effect from
Mar 25, 2015, 1:00 PM CDT
Expired
Apr 1, 2015, 10:59 PM CDT
In force
7 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 143 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1). The gauge peaked at 33.48 ft at Mar 25, 2015, 2:00 PM CDT.

actionminormoderate2530354003/2103/2203/2303/2403/2503/2603/2703/2803/2903/3003/3104/0104/0204/03
Action stage
24 ft
Minor stage
29 ft
Moderate stage
40 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WGUS44 KMOB 211459
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
959 AM CDT SAT MAR 21 2015



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama... 

  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington
  Counties
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect.  It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours.  If less rainfall occurs...it may be necessary to revise this
stage forecast downward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-221459-
/O.NEW.KMOB.FL.W.0012.150326T0359Z-000000T0000Z/
/CLDA1.1.ER.150326T0359Z.150326T1200Z.000000T0000Z.NO/
959 AM CDT SAT MAR 21 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Tombigbee River Near Coffeeville Dam
* FROM Wednesday evening UNTIL further notice
* At 9AM Saturday the stage was...18.8 feet. 
* Minor flooding is forecast 
* Flood stage is 29 feet. 
* Forecast to rise above flood stage by late Wednesday evening and continue to rise 
  near 29.4 feet by Thursday morning. Additional rises are possible thereafter.
* At 29 feet...Pastureland in the area will become flooded and livestock need 
  to be moved to higher ground.

&&

LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
 3160 8810 3178 8822                  

$$

ALC023-025-129-221459-
/O.NEW.KMOB.FL.W.0013.150325T2308Z-000000T0000Z/
/LRYA1.1.ER.150325T2308Z.150326T1200Z.000000T0000Z.NO/
959 AM CDT SAT MAR 21 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Tombigbee River Near Leroy
* FROM Wednesday evening UNTIL further notice
* At 9AM Saturday the stage was...16.8 feet. 
* Minor flooding is forecast 
* Flood stage is 24 feet. 
* Forecast to rise above flood stage by Wednesday evening and continue to rise 
  near 24.5 feet by Thursday morning. Additional rises are possible thereafter.
* At 24 feet...Flooding of low lying farm and pasturelands in the area will 
  occur. Cattle in low lying areas may need to be moved to higher ground.

&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$
3 follow-up statements
475 
WGUS84 KMOB 220131
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
831 PM CDT SAT MAR 21 2015
 

...The flood warning continues for the following river in Alabama...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington 
  Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. 

.Forecast heavy rains will cause significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-230131-
/O.EXT.KMOB.FL.W.0012.150325T1030Z-000000T0000Z/
/CLDA1.1.ER.150325T1030Z.150327T0000Z.000000T0000Z.NO/
831 PM CDT SAT MAR 21 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Tombigbee River Near Coffeeville Dam
* From Wednesday morning until further notice.
* At 7PM Saturday the stage was 17.8 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 29.0 feet.
* Forecast to rise above flood stage by Wednesday morning and continue to rise 
  near 30.2 feet by Thursday evening. Additional rises are possible thereafter.

&&

LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
 3160 8810 3178 8822                  

$$

ALC023-025-129-230131-
/O.EXT.KMOB.FL.W.0013.150325T1108Z-000000T0000Z/
/LRYA1.1.ER.150325T1108Z.150327T0000Z.000000T0000Z.NO/
831 PM CDT SAT MAR 21 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Tombigbee River Near Leroy
* From Wednesday morning until further notice.
* At 8PM Saturday the stage was 15.6 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 24.0 feet.
* Forecast to rise above flood stage by Wednesday morning and continue to rise 
  near 24.9 feet by Thursday evening. Additional rises are possible thereafter.

&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$
884 
WGUS84 KMOB 221730
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1230 PM CDT SUN MAR 22 2015
 

...The flood warning continues for the following rivers in Alabama...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington 
  Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. 

.Forecasted rainfall is expected to cause significant rises along the Tombigbee River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-231730-
/O.EXT.KMOB.FL.W.0012.150325T1800Z-000000T0000Z/
/CLDA1.1.ER.150325T1800Z.150326T1200Z.000000T0000Z.NO/
1230 PM CDT SUN MAR 22 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Tombigbee River Near Coffeeville Dam
* From Wednesday early afternoon until further notice.
* At 11AM Sunday the stage was 17.5 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 29 feet.
* Forecast to rise above flood stage by Wednesday early afternoon and continue 
  to rise near 29.3 feet by Thursday morning.

&&

LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
 3160 8810 3178 8822                  

$$

ALC023-025-129-231729-
/O.EXT.KMOB.FL.W.0013.150325T0400Z-000000T0000Z/
/LRYA1.1.ER.150325T0400Z.150326T1800Z.000000T0000Z.NO/
1230 PM CDT SUN MAR 22 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Tombigbee River Near Leroy
* From Tuesday before midnight until further notice.
* At 12PM Sunday the stage was 14.9 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 24 feet.
* Forecast to rise above flood stage by Tuesday before midnight and continue to 
  rise near 24.6 feet by Thursday early afternoon. Additional rises are possible
  thereafter.

&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$
469 
WGUS84 KMOB 230319
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1019 PM CDT SUN MAR 22 2015
 

...The flood warning is cancelled for the following river in Alabama...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and 
  Washington Counties.
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington 
  Counties.

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-230349-
/O.CAN.KMOB.FL.W.0012.000000T0000Z-150323T0319Z/
/CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1019 PM CDT SUN MAR 22 2015

The FLOOD WARNING is CANCELLED for
  The Tombigbee River Near Coffeeville Dam
* At 8PM Sunday the stage was 18.6 feet. 
* No flooding is occurring and no flooding is forecast.
* Flood stage is 29.0 feet.


&&

LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
 3160 8810 3178 8822                  

$$

ALC023-025-129-230349-
/O.CAN.KMOB.FL.W.0013.000000T0000Z-150323T0319Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1019 PM CDT SUN MAR 22 2015

The FLOOD WARNING is CANCELLED for
  The Tombigbee River Near Leroy
* At 9PM Sunday the stage was 15.2 feet. 
* No flooding is occurring and no flooding is forecast.
* Flood stage is 24.0 feet.


&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 21, 5:04 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Mar 21, 5:04 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
504 AM CDT SAT MAR 21 2015

.SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT...
THERE HAS BEEN LITTLE CHANGE TO THE OVERALL UPPER AIR AND SURFACE
PATTERN ACROSS THE CENTRAL GULF COAST REGION DURING THE PAST 24
HOURS. A GENERAL ZONAL FLOW PATTERN ALOFT CONTINUES EARLY THIS
MORNING...WHILE A WEAK FRONTAL BOUNDARY REMAINS ORIENTED FROM THE
SOUTHERN PORTIONS OF LA/MS EASTWARD THROUGH SOUTHWEST AL AND THE
NORTHWEST FL PANHANDLE. SURFACE OBSERVATIONS INDICATE THAT SOME
PATCHY FOG HAS DEVELOPED MAINLY ACROSS PORTIONS OF SOUTH CENTRAL AL
AND THE NORTHWEST FL PANHANDLE EARLY THIS MORNING...BUT VISIBILITY
VALUES HAVE SO FAR ONLY RANGED FROM 3-5 MILES AT THE LOWEST ACROSS
MOST LOCATIONS. THERE STILL REMAINS SOME POTENTIAL FOR PATCHY DENSE
FOG NEAR COASTAL PORTIONS OF THE FORECAST AREA THROUGH THE EARLY
MORNING HOURS.

THE SEMI-ZONAL FLOW PATTERN ALOFT WILL CONTINUE ACROSS THE CENTRAL GULF COAST
REGION TODAY WELL IN ADVANCE OF AN UPPER LEVEL TROUGH THAT WILL BE TRANSLATING
FROM THE VICINITY OF NORTHERN MEXICO TOWARD SOUTHWEST TX. DEEP LAYER ASCENT IN
ADVANCE OF THIS FEATURE WILL SPREAD NORTHEASTWARD FROM SOUTH TX TOWARD THE
ARKLATEX AND LOWER MISSISSIPPI VALLEY REGION THROUGH THIS AFTERNOON. THE
EASTERN FRINGE OF THIS DEEPER MOISTURE WILL BE SPREADING ACROSS THE GULF COAST
STATES BY THIS AFTERNOON...THOUGH THE BULK OF DEEPER MOISTURE/LIFT WILL
REMAINED CONFINED TO THE WEST OF OUR CWFA. STILL...WITH PRECIPITABLE WATER
VALUES RISING TO 1.5 TO 1.7 INCHES ACROSS THE FORECAST AREA TODAY AND THE
PRESENCE OF THE QUASI-STATIONARY FRONTAL BOUNDARY THAT WILL STRETCH FROM
SOUTHEAST MS THROUGH SOUTHWEST AND SOUTH CENTRAL AL...WE EXPECT ISOLATED TO
SCATTERED SHOWERS AND A FEW THUNDERSTORMS TO DEVELOP THIS AFTERNOON...WITH THE
BEST COVERAGE FOCUSED NEAR THE VICINITY OF THE BOUNDARY. LOW LEVEL THERMAL
RIDGING ALONG AND AHEAD OF THE BOUNDARY WILL ALLOW FOR CONTINUED ABOVE NORMAL
TEMPERATURES...AND WE HAVE CONTINUED TO TREND AFTERNOON HIGHS TOWARD OR ABOVE
THE WARMEST GUIDANCE TODAY. THE RECORD HIGH TEMPERATURES FOR MOBILE AND
PENSACOLA ARE 86 (1962) AND 84 (2002, 1962) RESPECTIVELY. THE CURRENT FORECAST
CALLS FOR HIGHS TO REMAIN BELOW THESE NUMBERS...BUT WILL MONITOR THROUGH THE
DAY.

THE UPPER LEVEL TROUGH WILL CONTINUE TO LIFT TOWARD THE ARKLATEX REGION TONIGHT
WHILE A WAVE OF SURFACE LOW PRESSURE DEVELOPS OVER SOUTHWESTERN LA ALONG THE
FRONTAL BOUNDARY. DEEP LAYER ASCENT AND FORCING WILL SPREAD EASTWARD ACROSS
MUCH OF THE LOWER MISSISSIPPI VALLEY AND DEEP SOUTH AHEAD OF THESE FEATURES AND
COVERAGE OF RAIN SHOWERS WILL INCREASE ESPECIALLY ACROSS NORTHERN PORTIONS OF
THE FORECAST AREA TONIGHT. POPS WILL REMAIN IN THE LIKELY TO NEAR CATEGORICAL
RANGE OVER INTERIOR SOUTHEAST MS AND SOUTHWEST AND SOUTH CENTRAL AL...WITH 40-
50 PERCENT COVERAGE DRAWN OVER COASTAL PORTIONS OF THE CWFA. RAINFALL AMOUNTS
LOOK TO AVERAGE FROM 0.25-0.5 INCH OVER FAR NORTHWESTERN PORTIONS OF THE CWFA
THROUGH TONIGHT...WITH AMOUNTS LESS THAN 0.25 IN. OVER SOUTHERN AND EASTERN
PARTS OF THE AREA. LOWS TONIGHT REMAIN VERY MILD WITH PLENTIFUL SURFACE
MOISTURE IN PLACE. /21

SUNDAY...AS UPPER ENERGY BEGINS TO MOVE ACROSS THE LOWER MISS RIVER
VALLEY...IT DEVELOPS A SURFACE LOW OFF THE TX COAST AND TAKES IT
EAST-NORTHEAST ALONG A SURFACE BOUNDARY STALLED NORTH OF THE NORTHERN
GULF COAST...TO OVER SOUTHEASTERN MISS BY SUNDAY EVENING ACCORDING
TO GUIDANCE. WITH THE POSITION OF THE SURFACE BOUNDARY OVER THE
FA...AREAS SOUTH OF THE BOUNDARY WILL SEE TEMPS AROUND OR ABOVE
SEASONAL LEVELS...BELOW NORTH. THESE AREAS NORTH WILL SEE THE BEST
CHANCE OF RAIN...WITH AN UPGLIDE COMPONENT TO THE PRECIP GENERATION.
LOOKING AT THE CHANCE FOR RUMBLERS...GUIDANCE IS PRETTY CONSISTENT
IN ADVERTISING ENOUGH INSTABILITY...SURFACE BASED OR OTHERWISE...FOR
THUNDERSTORMS TO MIX IN OVER MAINLY THE SOUTHERN HALF OF THE FA AND
THE MARINE PORTION OF THE FA. ENOUGH INSTABILITY IS PRESENT FOR A
THUNDERSTORMS OR TWO TO BECOME STRONG TO SEVERE. HELPING TO LIMIT THE
SEVERE RISK IS LIMITED UPPER SUPPORT FROM THE PASSING SHORTWAVE
ENERGY....ALONG WITH LOW LEVEL WIND SHEAR. STILL...SPC HAS OUTLOOKED
THE AREA ALONG AND SOUTH OF THE SURFACE BOUNDARY FOR A MARGINAL RISK
OF SEVERE WEATHER....WITH DAMAGING WINDS AND HAIL THE PRIMARY THREAT.

SUNDAY NIGHT THROUGH MONDAY...THE UPPER ENERGY MOVES EAST OF THE
LOWER MISS RIVER VALLEY AND PASSES NORTH OF THE FA...TAKING THE
SURFACE LOW EAST ALONG THE NORTHERN GULF COAST. SUNDAY NIGHT WILL SEE
A CONTINUED HIGH CHANCE OF SHRA/TSRA...WITH THE RAIN MOVING EAST OF
THE AREA MONDAY. THUNDERSTORMS CONTINUE TO MIX IN OVER THE SOUTHERN
HALF OF THE FA SUNDAY NIGHT...BUT AM EXPECTING THE NEEDED
INSTABILITY TO BE EAST OF THE FA BY MONDAY. FOR TEMPS...THE SAME
PATTERN CONTINUES SUNDAY NIGHT...WITH ABOVE SEASONAL TEMPS NEAR THE
COAST TAPERING TO BELOW SEASONAL NORTH OF THE SURFACE BOUNDARY.
BEHIND THE SYSTEM...A SMALL COOLDOWN IS ADVERTISED FOR
MONDAY...MAINLY FOR THE SOUTHERN HALF OF THE FA. TEMPS REMAIN BELOW
SEASONAL OVER THE NORTHERN HALF OF THE FA...WITH THE SOUTHERN HALF
DROPPING BELOW.

.LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT INTO THURSDAY...THE
SOUTHERN HALF OF THE COMES UNDER W-E ZONAL FLOW...WITH AN ACTIVE
PATTERN OVER THE NORTHERN HALF. THIS ENERGY MOVING EAST OVER
THE NORTHERN HALF OF THE FA...PUSHES A SURFACE HIGH SOUTHEAST...WHERE
IT EVENTUALLY BECOMES A SURFACE RIDGE STRETCHING WEST OVER THE
SOUTHEASTERN CONUS BY WEDNESDAY EVENING. THE RESULT FOR THE FA IS A
RETURN OF SOUTHERN FLOW...INCREASED MOISTURE LEVELS AND
TEMPERATURES...TO WELL ABOVE SEASONAL LEVELS BY WEDNESDAY NIGHT.

THURSDAY THROUGH FRIDAY...SHORTWAVE ENERGY THAT HAS MOVED OVER THE
SOUTHWESTERN CONUS COMBINES WITH A LOBE OF ENERGY SWINGING AROUND AN
UPPER SYSTEM OVER THE GREAT LAKES/NORTHEASTERN CONUS TO PUSH A FRONT
ACROSS THE FA LATE THURSDAY INTO THURSDAY NIGHT(ECMWF) OR FRIDAY INTO
FRIDAY NIGHT(GFS). THIS TIMING DIFFERENCE BETWEEN THE GFS AND ECMWF
UPPER DYNAMICS HAS BEEN PRETTY CONSISTENT(24HRS OR LESS). WITH EITHER
SOLUTION POSSIBLE...AND THE GFS ENSEMBLES INDICATING A SOLUTION IN
THE MIDDLE...HAVE BLENDED THE GFS AND ECMWF SOLUTIONS FOR THE LAST
THREE PERIODS OF THE FORECAST.

&&

.AVIATION...
21.12Z TERMINAL FORECAST DISCUSSION...THE PRIMARY AVIATION IMPACTS
EARLY THIS MORNING WILL BE MVFR TO IFR VISIBILITY REDUCTIONS DUE TO FOG AND
OCCASIONAL CIGS TO MVFR TO IFR LEVELS. CIGS SHOULD RISE TO MVFR TO VFR LEVELS
THIS AFTERNOON. WE EXPECT THE DEVELOPMENT OF SCATTERED SHRA...WITH POTENTIAL
FOR A FEW TSRA ALONG A SURFACE FRONTAL BOUNDARY THIS AFTERNOON. COVERAGE OF
SHRA WILL INCREASE ACROSS THE REGION TONIGHT AHEAD OF AN APPROACHING UPPER
LEVEL SYSTEM...WITH LOWERING CIGS AND PATCHY FOG DEVELOPMENT. /21

&&

.MARINE...A FRONTAL BOUNDARY WILL CONTINUE TO STRETCH ACROSS THE CENTRAL GULF
COAST REGION THROUGH THE WEEKEND. AN AREA OF LOW PRESSURE WILL DEVELOP IN THE
VICINITY OF SOUTHWEST LOUISIANA LATE TONIGHT AND WILL MOVE EASTWARD TOWARD THE
CENTRAL GULF COAST SUNDAY AND SUNDAY NIGHT. SHOWERS AND A FEW THUNDERSTORMS
WILL INCREASE IN COVERAGE THROUGH SUNDAY AHEAD OF THIS APPROACHING SYSTEM.
OFFSHORE FLOW WILL STRENGTHEN SUNDAY NIGHT AND MONDAY IN THE WAKE OF THE
PASSING LOW. A LIGHT TO MODERATE EAST TO SOUTHEAST FLOW RETURNS EARLY TO MID
WEEK AS A SURFACE RIDGE OF HIGH PRESSURE BUILDS ACROSS THE SOUTHEASTERN STATES.
/21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      81  64  76  55  71 /  30  50  80  60  20
PENSACOLA   81  65  74  60  72 /  20  50  80  60  30
DESTIN      77  66  73  62  72 /  20  40  70  50  50
EVERGREEN   81  60  73  56  69 /  30  60  80  70  30
WAYNESBORO  77  58  74  54  71 /  40  70  80  80  20
CAMDEN      79  58  71  55  69 /  30  70  80  80  40
CRESTVIEW   85  62  75  58  72 /  30  50  80  60  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

16/21
Hazardous weather outlook, Mar 21, 6:12 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
612 AM CDT SAT MAR 21 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-221115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
612 AM CDT SAT MAR 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WILL BE POSSIBLE NEAR THE IMMEDIATE COAST EARLY THIS
MORNING.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE
REGION THIS AFTERNOON. SEVERE WEATHER IS NOT ANTICIPATED...BUT STORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING OCCASIONAL CLOUD TO GROUND
LIGHTNING STRIKES...GUSTY WINDS AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND A FEW THUNDERSTORMS WILL INCREASE ACROSS THE REGION
SUNDAY AHEAD OF AN AREA OF LOW PRESSURE THAT WILL MOVE FROM SOUTHWEST
LOUISIANA TOWARD THE CENTRAL GULF COAST. A FEW STORMS COULD BECOME
STRONG TO MARGINALLY SEVERE ACROSS THE AREA SUNDAY...AND WILL BE
CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 50 MPH...SMALL HAIL...
AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS CURRENTLY NOT
ANTICIPATED.

GMZ630>635-650-655-670-675-221115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
612 AM CDT SAT MAR 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND A FEW THUNDERSTORMS WILL INCREASE OVER THE MARINE AREA
SUNDAY. SOME STORMS WILL BE STRONG...CAPABLE OF PRODUCING STRONG WIND
GUSTS OVER 34 KNOTS AND LOCALLY HEAVY RAINFALL.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 9:59 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington11 days

Nearby

River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.